Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Pairs where $ 2\sp a-2\sp b$ divides $ n\sp a-n\sp b$ for all $ n$

Authors: Qi Sun and Ming Zhi Zhang
Journal: Proc. Amer. Math. Soc. 93 (1985), 218-220
MSC: Primary 11A07
MathSciNet review: 770523
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently Selfridge asked for what $ a$ and $ b$ does $ {2^a} - {2^b}$ divide $ {n^a} - {n^b}$ for all $ n$? In this paper, the authors prove that there exist only fourteen such pairs $ (a,b)$ when $ 0 \leq b < a$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A07

Retrieve articles in all journals with MSC: 11A07

Additional Information

PII: S 0002-9939(1985)0770523-6
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia